# SDR SWAA2021022350474

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 32,710 hours, 19,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED AN OVERWING EXIT LIGHT PLACARD COVER WAS KNOCKED OFF ON THE FO SIDE. / DMA #0513784 REMOVED & REPLACED RT. WING EXIT LOWER EXIT LIGHTED SIGN REF. AMM 33-51-01 OPS CK. GOOD CLEARED MX NOTE CLEARING #69359
